Jump to content
CrazyBoards.org

Anxiety, Stress, BP or Side Effect?


Recommended Posts

Hello everyone,

I've been feeling really strange these past 3 days and I am starting to worry about it. At first I thought it could have a blood pressure issue, then maybe just feeling tired, maybe the flu...now just don't know.

I've been working on not trying to blame everything on mental illness but this is how I feel :

  1. Hypervigilant - feel like I am really on edge but not necessarily aggressive or irritated, but a feeling of alertedness.
  2. Can't concentrate/ distracted - at the same time that I am hypervigilant, I'm out of it. Meaning, my body feels on edge, but my mind is off and on, elsewhere.
  3. Feel tired but not really, meaning - you know that feeling when you have been up for days and know your body needs sleep (like when you are on a manic/hypo episode) but I've been sleeping 6 to 7 hours a day.
  4. Have this constant woosh in my head, like there's water in my ears, I turn my head and feel wooosh
  5. My head feels full of noise noise
  6. Hypersensitivity to noise
  7. Feel like I have been woken up from a deep sleep in the middle of the night and haven't quite woken up yet and that's all bundled up with the on edge hypervigilance stuff

Does this make any sense?????

I'm trying to figure out if this can be the meds , I started topamax recently (1 month) and increased lamictal. Could that be it?

Also thought it could be some illness like vertigo or blood pressure or high cholesterol or something....or....can all this be anxiety...bipolar...dissociation?????

Any input would be greatly appreciated.

P.

Link to comment
Share on other sites

Jesus, I've been going through this for the last two weeks. I don't know what it is, since my meds haven't changed, recently. I DID get a cold a few weeks ago, but which came first? I saw a new pdoc yesterday after talking to my therapist who URGED me to go... and he was just like, "You don't seem to have a classic case of bipolar... or anything, really. You're normal." I left and cried in the woods. I am THAT normal. Pretty sure being freaked out about everything isn't normal. But everyone goes and blames my diabetes for everything that's wrong with me.

Okay, that's not really helping. I don't know the side effects of what you're on... You could call your doctor or therapist and ask them? That's probably what I would do, after asking my bipolar friends what was going on. But to me, it does sound more like the beginning of an episode.

Link to comment
Share on other sites

1,2,3 & 7 - makes me think of side effects or MI symptoms.

5 - no idea

4 & 6 - physical.. do you have any sinus pain/pressure/drainage/congestion or a headache?

Alternatively.. things like hormone issues come to mind.

I'd go to the GP with your list and check for the physical first.. then to the pdoc with that information to figure out whatever is left over.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...